# SDR HDNA20160210001

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N198LL
- Make and model: Bolkms BK117C1
- Aircraft serial: 7537
- Aircraft time: 4,332 hours, 14,443 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 1172212200102100
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS CRACKS WERE FOUND IN THE TAIL CONE AT STATION 6616, LOWER AREA.  REPLACED FRAME ANGLE 117-22122-001 02-100 & INSTALLED REPAIR LIT 117-SB20-101-3 1 IAW SB MBB BK117-20-101 SECTION 2 B 1 2.
